# SDR ASAA2024060650162

- Difficulty date: June 6, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 36,294 hours, 11,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200048302
- Condition: Detached
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS FWD GALLEY CALL LIGHT PANEL FALLING DOWN. GROUNDED - YES. VERIFIED FAULT, FOUND I/B RETAINER BROKEN OFF. REPLACED FWD ENTRY EXIT SIGN ASSEMBLY PLUS FWD GALLEY MASTER CALL LIGHT INFO LIGHT ASSEMBLY. ACCOMP EMERGENCY LIGHTS OPS TEST, TEST PASS ALSO ACCOMP FLT ATTENDANT CALL LIGHTS TEST, TEST PASS REF AMM 23-42-00-710-005 & AMM 33-51-00-710-801 & AMM 33-51-01-960-802.
